61627members
325093posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Blood pressure problems on EC

6 REPLIES 6
Member

Re: Blood pressure problems on EC

Hi B74

I am having problems with low blood pressure. Mine is naturally low and has dropped even further so feeling pretty spaced out. I have had 2 cycles of FEC. About 4 hours after 1st cycle was just about to pass out, ringing in ears, pupils dilated & went clammy. I flopped onto bed and my hubby got me laid flat with legs elevated. My BP was 88/48. I had various other side effects so my onc reduced my second dose which I had Wednesday 9/1/19 by 20%. He said lowered BP can be a side effect of chemo and accompanying drugs and has advised me to have a couple of dioralyte sachets a day as replacing salts and potassium etc. Should help. I'm managing one a day as makes me feel nauseous but will try to increase. Still feeling dizzy but not as bad as last time. Hope this helps x

Bay
Member

Re: Blood pressure problems on EC

Hi B74
Sorry to hear you’re having problems too. It turns out my heart has been affected by the EC chemo and I’ve now been put on Ramipril to try and improve it before I start Herceptin. After my first dose of Docetaxel I was at my GP practice for a blood test and my blood pressure didn’t even register on the machine- she tried twice but then did it manually and it was 72/60. I had to lie down until I felt I was up to walking out! On the other hand my bp was taken at the weekend and it was high😳 was also on the high side when it was taken at the cardiologist’s so God knows what’s happening to my body through all this. I’m just trying to take each day as it comes and hoping I can get to the end of chemo without any more dramas,
Feels never ending at the moment but fingers crossed 🤞 x
B74
Member

Re: Blood pressure problems on EC

I just found this thread after ringing the hotline and getting no help or answers from the nurse.

 

I've had one dose of AC (so similar but not the same as you Bay) and have been dizzy/spacey ever since. I've always tended to have low blood pressure (eg. 100/60) and so have never been on blood pressure medications. Today when I checked, my BP was 83/54. 

 

The nurse said low BP isn't listed as a side effect (even a rare one) of A or C and so she really had no explanation. I'm drinking & eating fairly normally so it's not dehydration. I really hope I don't have heart damage.

Community Champion

Re: Blood pressure problems on EC

Hi Bay... I haven't suffered with sore veins luckily... I have a picc line in my arm! Maybe it's something for you to consider...I must admit, before my treatment started I was having a mini panic attack at the thought of canullas and blood tests as I have terrible veins.. .i was pleased to have the picc line put in!
And, yes, I'm fed up of chemo too...it doesn't like me very much... I've had 3 chemos and 3 times I've ended up in hospital! It's enough to drive you to drink!! 😂🤪🍻🥂🥃
(I keep saying I'm not going again!!! 🤪😳😂🤪😳😂)

Hope you enjoyed your choccie! Have a bar every day...you deserve it! 😇

Keep your chin up! xx 💗💪
Bay
Member

Re: Blood pressure problems on EC

Thanks for your reply Aneeebel - I’m glad it’s not just me but I’m so fed up with this chemo lark now...with the bp, sore veins, shuffling around the house like an old wifie. Better have some chocolate to cheer me up😜 x
Community Champion

Re: Blood pressure problems on EC

Hi, I've been on medication for high blood pressure for about 3 years and my head is the same, altho not as bad as you.... I've gone really light headed and off balance -I've just been advised to stop my medication too as my Bp has gone really low and see if my 'head' improves!

I can't offer you any advice unfortunately as this is first day I haven't taken the tablets but just thought I'd let you know you're not the only one! Strange isn't it!

💗💪🏼💗💪🏼💗

Highlighted
Bay
Member

Blood pressure problems on EC

Hi
I was wondering if anyone out there has experienced problems with their blood pressure during chemo. I’ve had 4 cycles of EC and after each one have felt more shaky/light/headed and for longer. It’s now just over a week since my latest and a couple of days ago I nearly passed out - I had to lie on the floor until I felt well enough to crawl to bed. I am usually on medication for high blood pressure but saw my GP yesterday and was told I had low blood pressure 😳 and have been told to stop my medication for a few days. Trouble now is that my bp is all over the place (I have a home testing kit). I really hope the chemo hasn’t damaged my heart as I’m due to start Herceptin next month- has anyone else gone through this and can offer any advice pls?